American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65Mxx) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Yen-Hsi Richard Tsai, Yoshikazu Giga and Stanley Osher. A level set approach for computing discontinuous solutions of Hamilton-Jacobi equations. Math. Comp. 72 (2003) 159-181. MR 1933817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Milan Miklavčič. Approximations for weakly nonlinear evolution equations . Math. Comp. 53 (1989) 471-484. MR 982370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ragnar Winther. Initial value methods for parabolic control problems . Math. Comp. 34 (1980) 115-125. MR 551293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1